# SDR COEA2015121820811

- Difficulty date: December 18, 2015
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571503204
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN WHERE ADF 2 ANTENNA MOUNTS, HAS NUMBEROUS AREAS OF DAMAGE AND SCRIBE LINES.  REPAIRED IAW SRAS CE-15/16.
